# SDR HYIA20121003002

- Difficulty date: September 28, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1020
- Aircraft time: 21,074 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCF290D7CT3
- Part serial: 782083
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHEN SHUTTING DOWN THE ENGINE, THE LT PROP WENT TO FEATHER.  ON MX INSPECTION, THE LT PROP GOVERNOR WAS R & R.  A SUBSEQUENT ENGINE RUNUP WAS PERFORMED WHICH HAD SATISFACTORY RESULTS.
